Tamoxifen side effects

Slayergirl707
New Contributor

Tamoxifen side effects

I've been really uncertain about tamoxifen. It makes me feel weird and I'm finally losing weight since Covid started. Any tips?. And does it make you gain weight?. Had breast cancer and am done with radiation.  Thanks 😊

4 REPLIES 4
ActuariesDiseas
Occasional Contributor

Re: Tamoxifen side effects

my.clevelandclinic.org might have some answers for you.

Jo71
Occasional Contributor

Re: Tamoxifen side effects

Hello im on tamoxifen and it makes me feel unbalanced have anxiety very bad and depression in what way does it make you feel i need to know what is normal and what isnt
Slayergirl707
New Contributor

Re: Tamoxifen side effects

Very sad. And angry. I feel depressed.  Never have in my life. 

Katekat
Cancer Council Team

Re: Tamoxifen side effects

Hi @Slayergirl707 and welcome!

 

Have you been able to chat with your treatment team about how the tamoxifen is making you feel?

 

Both yourself and @Jo71 may like to check out our podcasts here. And we have a fabulous book called Emotions and Cancer that I think would be good read for both of you, you can download it here in PDF format.

 

You both may also be interested in find out more about counselling - you can find out more here: Talk to a professional counsellor (for Australians). Or if you're in the USA, you could contact the American Cancer Society on 800-227-2345 and see if there's an option near to you.

 

-Kate

Cancer Council Online Community Manager

Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.